MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TCF-385
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "i have symptoms.They bother me and i'm having problems, i have capsular contracture.The implant is hard, doesn't move, and is stuck way up there;" baker grade unknown.This is a known potential adverse event addressed in the product labeling.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
 
Event or Problem Description
Patient reported "i have symptoms.They bother me and i'm having problems, i have capsular contracture, (unknown baker grade).The implant is hard, doesn't move, and is stuck way up there.Just got implants in december." unknown side.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
 
Event or Problem Description
Device was explanted.This record is for the right side.
 
Event or Problem Description
Patient reported right side capsular contracture, baker grade unknown, "implant is hard, doesn't move, and is stuck way up there." device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.

Brand Name
INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9435102
Report Number9617229-2019-16136
Device Sequence Number2305916
Product Code FTR
UDI-Device Identifier10888628031111
UDI-Public10888628031111
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2021
Device Model NumberTCF-385
Device Catalogue NumberTCF-385
Device Lot Number2993987
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer08/28/2019
01/21/2020
Initial Report FDA Received Date12/08/2019
Supplement Report FDA Received Date12/23/2019
02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;